MathSciNet Relay Station
MathSciNet bibliographic data
MR1295491 35K57 (39A12 65M20)
Hudson, William; Zinner, Bertram Existence of traveling waves for a generalized discrete Fisher's equation. Comm. Appl. Nonlinear Anal. 1 (1994), no. 3, 23–46.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement